PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2008 | 28 | 1 | 91-96
Tytuł artykułu

An upper bound for graphs of diameter 3 and given degree obtained as abelian lifts of dipoles

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We derive an upper bound on the number of vertices in graphs of diameter 3 and given degree arising from Abelian lifts of dipoles with loops and multiple edges.
Słowa kluczowe
Wydawca
Rocznik
Tom
28
Numer
1
Strony
91-96
Opis fizyczny
Daty
wydano
2008
otrzymano
2006-09-29
poprawiono
2007-02-13
zaakceptowano
2007-02-13
Twórcy
  • Department of Mathematics, SvF, Slovak University of Technology, Bratislava, Slovakia
Bibliografia
  • [1] B.D. McKay, M. Miller and J. Sirán, A note on large graphs of diameter two and given maximum degree, J. Combin. Theory (B) 74 (1998) 110-118, doi: 10.1006/jctb.1998.1828.
  • [2] J. Siagiová, A Moore-like bound for graphs of diameter 2 and given degree, obtained as Abelian lifts of dipoles, Acta Math. Univ. Comenianae 71 (2002) 157-161.
  • [3] J. Siagiová, A note on the McKay-Miller-Sirán graphs, J. Combin. Theory (B) 81 (2001) 205-208, doi: 10.1006/jctb.2000.2006.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1393
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.